Duke Mathematical Journal

Extending functions from submanifolds of the boundary

Daniel Burns, Jr. and Edgar Lee Stout

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 43, Number 2 (1976), 391-404.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077311649

Digital Object Identifier
doi:10.1215/S0012-7094-76-04335-0

Mathematical Reviews number (MathSciNet)
MR0414936

Zentralblatt MATH identifier
0328.32013

Subjects
Primary: 32F15
Secondary: 32D15: Continuation of analytic objects

Citation

Burns, Jr., Daniel; Stout, Edgar Lee. Extending functions from submanifolds of the boundary. Duke Math. J. 43 (1976), no. 2, 391--404. doi:10.1215/S0012-7094-76-04335-0. https://projecteuclid.org/euclid.dmj/1077311649


Export citation